# SDR DALA2023121910391

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 72,155 hours, 27,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4919954) EMERGENCY LIGHTS INOP R/H SIDE OF CABIN FROM ROW 26 AFT. REMOVED AND REPLACED BATTERY PACK @M1672, OP CKS GOOD REF B737 AMM 33-51.
